# SDR AU960522

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8971613T
- Condition: Faulty
- Location: Prop Cntrl Sys
- Component: Woodward, 210739
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER GOVERNOR (CSU) FAULTY
